Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I'm 13 years old and since recently I have gotten these annoying acne allover my face. They are big and painful, and when I try to squeeze them out they bleed and sometimes leave scars. I know that a lot of kids my age have acne too but my problem is that there are so many of them on my face and they appeared suddenly, in just few weeks. I don’t know what to do, I'm afraid that they may leave scars allover my face. A friend of mine has recommended me to take Accutane pills to treat the acne. Can you tell me something about these pills and possible side effects?

Loading...


It is completely normal to have bacteria in your intestinal tract. During treatments with antibiotics these bacteria, along with the other pathogenic bacteria is being destroyed by antibiotics, since the antibiotics can't usually distinguish between bad and good bacteria. As a result of that digestion problems may appear in patients who have been taking antibiotic therapy for a longer period of time. Lactobacillus acidophilis is the most common type of bacteria found in our intestines and antibiotics reduce its population dramatically. In order to restore the normal intestinal function it is necessary to somehow make up for the lost bacteria. There are many commercial products like acidophilis pills that are used to increase the population of acidophilis in the intestines, but also there are some natural, cheaper and more acceptable alternatives to these pills. One of them is yogurt. Yogurt normally contains high concentrations of acidophilis and many other bacteria that have a positive effect on digestion. In essence there is nothing to worry about, the acidophilis pills can only help you and they won't bring back the bronchitis you had, you have to remember that not all bacteria is necessarily bad.
Reply

Loading...